New differentiability criteria for complex-valued functions

Authors

  • E. O. Alikulov

Abstract

A theorem is proved which states that the existence of the asymptotic limit of f¯z as zz0 implies that the complex-valued function f(z) is R-differentiable at z0.

Published

25.04.1994

Issue

Section

Research articles

How to Cite

Alikulov, E. O. “New Differentiability Criteria for Complex-Valued Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 4, Apr. 1994, pp. 329–337, https://umj.imath.kiev.ua/index.php/umj/article/view/5729.